# SDR DXTA2023081492900

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0069
- Aircraft time: 6,574 hours, 4,389 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT HIGH & LOW SPEED, WAS A SIGNIFICANT BINDING IN YOKE FWD OF NEUTRAL POSITION FOR ELEVATORS.  PERFORMED VISUAL INSPECTION OF ELEVATOR HINGES & ATTACH HARDWARE, NO DEFECTS. VERIFIED FREEDOM OF MOVEMENT OF ELEVATORS GOOD. PERFORMED GVI OF THE AFT ELEVATOR SECTOR, DOWN SPRINGS, FWD & AFT ROD ENDS, SAFTEY WIRE & LOCKING WASHER TABS. NO DEFECTS.   GVI OF UPPER ROD ENDS BOLTS, ELEVATOR BELLCRANK & LOCKING WASHERS & SAFTEY WIRE. NO DEFECTS. INSPECTED YOKE COLUMN & BELOW FLOOR FOR OBSTRUCTIONS & FREEDOM OF MOVEMENT, GOOD. ISOLATED LT & RT ELEVATORS  PITCH/ROLL DISCONNECT, FREEDOM OF MOVEMENT GOOD. COULD NOT DUPLICATE BINDING. PERFORMED IAW MM 27-30-00. ACFT OK FOR RETURN TO SERVICE.
